# SDR IPXA2025061981868

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 27,873 hours, 17,001 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LT MLG DRAG BRACE LEAKS REPLACED LEFT MAIN BRACE STRUT ACTUATING CYLINDER REF AMM 32-31-55/401. COMPLETED AMM 32-31-55/401
